# SDR 2004F00056

- Difficulty date: January 18, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT AFT EMERGENCY EXIT DOOR CAUTION ILLUMINATED WITH DOOR SECURED.  MAINTENANCE CLEANED DOOR SWITCH AND CYCLED DOOR.  SYSTEM CHECKED GOOD.  (M)
